数学研究通讯

2018, v.34(02) 149-160

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

On Meromorphic Solutions of Nonlinear Complex Differential Equations
On Meromorphic Solutions of Nonlinear Complex Differential Equations

Su Xian-feng;Zhang Qing-cai;

摘要(Abstract):

Applying the Nevanlinna theory of meromorphic function, we investigate the non-admissible meromorphic solutions of nonlinear complex algebraic differential equation and gain a general result. Meanwhile, we prove that the meromorphic solutions of some types of the systems of nonlinear complex differential equations are non-admissible. Moreover, the form of the systems of equations with admissible solutions is discussed.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11171013)of China;; the NSF(KJ2015A323)of the Education Department of Anhui Province;; the Outstanding Young Talents Program(gxyq2017153)of the Education Department of Anhui Province

作者(Author): Su Xian-feng;Zhang Qing-cai;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享